# SDR SWIA202002248793

- Difficulty date: December 10, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 333 TO FS 349 STRINGER 17 LT. LONGERON VERTICLE FACE HAS CORROSION.   (C-CHECK) RO 2/20/2020   REMOVED AND INSTALLED NEW LONERON VERTICAL AT FS 333-349 PN:601R31527-221 IAW CRJ200 SRM/ DWR.
